| Model Number |
ZCT600 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient contact reported.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a scratch was noticed on an intraocular lens (iol) when removing it from the package.No patient contact was reported.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 06/20/2017.Device returned to manufacturer? yes.Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection at 12x microscope magnification showed that the lens had no scratches.No anomalies were found.The customer's reported complaint could not be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.The dfu states to examine the lens thoroughly to ensure particles have not become attached to it, and examine the lens optical surfaces for other defects.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.